EXCEDRIN Migrastop x 20 tablets migraine headache treatment
- Excedrin MigraStop is a drug with a unique composition on the Polish market. It combines the action of two painkillers, aspirin and paracetamol and caffeine in order to effectively combat the various migraine symptoms (headache, nausea, photosensitivity).
EXCEDRIN Migrastop, migraine headache treatment Composition:
Each tablet contains
250 mg of acetylsalicylic acid, 250 mg of paracetamol and 65 mg of caffeine.
Other EXCEDRIN Migrastop, migraine headache treatment ingredients:
hydroxypropyl cellulose low substituted, microcrystalline cellulose, stearic acid, coating Opadry YS-1-7086: hypromellose, titanium dioxide (E171), propylene glycol benzoic acid (E210), carnauba wax.
Dosage EXCEDRIN Migrastop, migraine headache treatment:
Headache: usually the recommended dose is 1 tablet. The second tablet can be taken after 4-6 hours of taking pierwszej.W case of more severe headache, you can take 2 tablets once. If necessary, you can take another 2 tablets after 4-6 godzin.Nie use the drug for more than 4 days. Migraine: after the onset of symptoms should take two tabletki.W If necessary, you can take another 2 tablets after 4-6 godzin.Nie use the drug for longer than 3 days.